# SDR COMA2009012850072

- Difficulty date: January 28, 2009
- Submitted: January 30, 2009
- Operation: Air carrier
- Aircraft: N818CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7408
- Aircraft time: 21,453 hours, 17,917 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Selector Valve
- Part number: 750006000
- Part serial: 1065
- Condition: Faulty
- Location: Nlg
- Part time: 21,805 hours, 19,030 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RECEIVED NOSE GEAR DISAGREE MESSAGE.  RETURNED TO MSP, LANDED WITHOUT INCIDENT.  REPLACED NLG SELECTOR VALVE.  NO FURTHER DEFECTS.
